Uniqueness of topological multivortex solutions in the Maxwell-Chern-Simons model

Zhi-You Chen National Changhua University of Education Jann-Long Chern National Central University

Analysis of PDEs mathscidoc:1609.03002

J. Funct. Anal. , 270, (6), 2073–2125, 2016.2
In this paper, we prove the uniqueness of topological multivortex solutions for the self-dual Maxwell–Chern–Simons U(1)U(1) model if the Chern–Simons coupling parameter is sufficiently large and the charge of electron is sufficiently small or large. On the other hand, we also establish the sharp region of the flux for non-topological solutions and provide the classification of radial solutions of all types in the case of one vortex point.
Maxwell–Chern–Simons model; Multivortex solutions; Flux for non-topological solutions; Classification of solutions.
[ Download ] [ 2016-09-07 21:39:52 uploaded by chern ] [ 230 downloads ] [ 0 comments ]
@inproceedings{zhi-you2016uniqueness,
  title={Uniqueness of topological multivortex solutions in the Maxwell-Chern-Simons model},
  author={Zhi-You Chen, and Jann-Long Chern},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160907213952353722653},
  booktitle={J. Funct. Anal. },
  volume={270},
  number={6},
  pages={2073–2125},
  year={2016},
}
Zhi-You Chen, and Jann-Long Chern. Uniqueness of topological multivortex solutions in the Maxwell-Chern-Simons model. 2016. Vol. 270. In J. Funct. Anal. . pp.2073–2125. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160907213952353722653.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved